# SDR DALA2025091206730

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AFFECTING INB'D AND OUTB'D ALUMINUM PLATES IN INNER AND OUTER RIB 5 ECCENTRIC BEARING LH WING OUTG'D FLAP.   COMPLIED WITH ER/A 628387-14. (1193865).
